# SDR REXA2021042700278

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 333 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE STR 21R AT FS 333 HAS CORROSION.  REPLACED STRINGER JOINT SPLICE AT STR 21R FS 333 IAW CRJ 900 SRM 51-40-11-001-001-A01,51-42-06-001-001-A01, AND 51-42-21-001-001-A01 AND  
REINSTALLED DGN#2 FOR ACCESS IAW CRJ 900 AMM 31-41-04-000/400-801 (A01)OPS CHECK GOOD AIW CRJ 900 AMM 31-41-24-710-801.
